# SDR ASOA20130809092R

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 36,054 hours, 27,230 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG EXHAUST/FUEL ODOR IN FLIGHT DECK AND CABIN THROUGHOUT FLIGHT.  MX RAN THE ENGINES AND APU WITH NO FUEL OR EXHAUST ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
